# SDR P5CA2017061300194

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEFT CORE COWL INNER NR 2 CHANNEL DOUBLER, UPPER AND LOWER FOUND CHAFED.  THE CHANNEL WAS REPLACED IAW SRM 51-10-02 AND SRM 51-40-02.
